Skip to main content
English
中文
Log In
Log in
Log in with ORCID
NTU Single Sign On
New user? Click here to register.
Have you forgotten your password?
Home
College of Engineering / 工學院
Applied Mechanics / 應用力學研究所
Limit of Cross Sections at Infinite Energy
Details
Limit of Cross Sections at Infinite Energy
Journal
Physical Review Letters
Journal Volume
24
Journal Issue
25
Pages
1456-&
Date Issued
1970
Author(s)
Cheng, H.
Wu, Tt
TSUNG-TSONG WU
DOI
10.1103/PhysRevLett.24.1456
URI
https://scholars.lib.ntu.edu.tw/handle/123456789/487178
Type
journal article